Open Access
Translator Disclaimer
august 1999 On the convergence of Dirichlet processes
François Coquet, Leszek Słomiński
Author Affiliations +
Bernoulli 5(4): 615-639 (august 1999).

Abstract

For a given weakly convergent sequence {Xn} of Dirichlet processes we show weak convergence of the sequence of the corresponding quadratic variation processes as well as stochastic integrals driven by the Xn values provided that the condition UTD (a counterpart to the condition UT for Dirichlet processes) holds true. Moreover, we show that under UTD the limit process of {Xn} is a Dirichlet process, too.

Citation

Download Citation

François Coquet. Leszek Słomiński. "On the convergence of Dirichlet processes." Bernoulli 5 (4) 615 - 639, august 1999.

Information

Published: august 1999
First available in Project Euclid: 19 February 2007

zbMATH: 0953.60001
MathSciNet: MR1704558

Keywords: Dirichlet process , stochastic integral , weak convergence

Rights: Copyright © 1999 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.5 • No. 4 • august 1999
Back to Top